# SDR SIMA201106002

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 22,037 hours, 20,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 23 BETWEEN STRINGERS 15 RIGHT AND 16 RIGHT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BY SPLICING IN A NEW SECTION OF FRAME IAW AE EO EM-53MR-1775.  THE AIRCRAFT WAS RETURNED TO SERVICE.
